# SDR DL72L991995

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS MISDRILLED AT FS 1096 AND STRINGER 1  DURING THE ACCOMPLISHMENT OF EO 4-60553-3AD.  THIS DAMAGE WAS ADDRESSED BY ER/A 333491-14AD AT HMV.
